# SDR CA150730014

- Difficulty date: July 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,123 hours
- Engine: Pwa PT6A67
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Overtorqued
- Location: Float
- Part time: 1,046 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ASYMMETRIC SCOOP LIGHT COMING ON IN FLIGHT.  SCOOP PROBE PIVOT BOLTS ON FLOATS FOUND TO BE OVER TIGHTENED AND REQUIRING LUBRICATION. SCOOP PROBE PIVOT BOLTS REMOVED, GREASED, INSTALLED AND TIGHTENED CORRECTLY AND SCOOPS FUNCTION CHECKED WITH NO DEFECTS FOUND.
